Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v51.i12.50
pages 46-55

Uniform Approximations by the Poisson Threeharmonic Integrals on the Sobolev Classes

Ulyana Z. Hrabova
Lesya Ukrainka Eastern European National University, Lutsk

Краткое описание

The quantity of the precise upper bound of the deviations of the linear methods of summation, which are determined by rectangular number matrix Λ = IIλn,kII on the classes of continuous periodic functions in the uniform metric is given. As possible application of the obtained results, we study the asymptotic behavior of threeharmonic Poisson integrals in the case when the classes W r, r ∈ N , are an object of approximation. The asymptotic equalities reveal the theoretical foundations and mathematical features of one of the main problems of approximation theory − the Kolmogorov-Nikol'sky problem. In particular, the problem is solved for the threeharmonic Poisson integrals on the Sobolev classes in the uniform metric. It is found that the threeharmonic Poisson integrals possess approximation properties that are different from the properties of the harmonic and biharmonic Poisson integrals, which were studied previously, and some concepts and techniques of approximation theory can also be useful in studying the spaces of functions with generalized derivatives. An important moment in the solution of this problem is the fact that with the help of the asymptotic equalities, which are studied, a wide range of economic problems can be solved, the solution of which by methods of classical linear algebra and mathematical analysis is a complicated process. Economic modeling and forecasting on the basis of the constructed mathematical model can be used in the analysis of processes of economic dynamics, considering polyharmonic regimes. The purpose of the work is to develop a mathematical apparatus that allows to build mathematical models of periodic economic processes. Modeling serves as a means of analyzing the economy and the phenomena occurring in it, as well as justifying the decisions made, forecasting and managing economic processes and objects. We also analyze some fundamental problem of the modern economy, solved by methods of the approximation theory

ЛИТЕРАТУРА

  1. Vlasenko L.A., Chikrii A.A., On a differential game in a system with distributed parameters, Proc. SteklovInst. Math., 2016, 292, 276-285, DOI: 10.1134/S0081543816020243. .

  2. Chikrii A.A., Chikrii G.T., Matrix resolving functions in game problems of dynamics, Proc. Steklov Inst. Math., 2015, 291, 56-65, DOI: 10.1134/S0081543815090047. .

  3. Chikrii A.A., On an analytical method in dynamical pursuit games, Proc. Steklov Inst. Math., 2010, 271, No. 1, 76-85, DOI: 10.1134/s0081543810040073. .

  4. Chikrii A.A., Game dynamic problems for systems with fractional derivatives, Pareto Optimality, Game Theory and Equilibria. Springer Optimization and Its Applications, 2008, 17, 349-386, DOI: 10.1007/978-0-387-77247-9_13. .

  5. Zhyhallo K.M., Kharkevych Yu.I., Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals, Ukrainian Math. J., 2002, 54, No. 1, 51.

  6. Kal'chukI.V., Kharkevych Yu.I., Complete asymptotics of the approximation of function from the Sobolev classes by the Poisson integrals, Acta Comment. Univ. Tartu. Math., 2018, 22, No. 1, 23-36, DOI: 10.12697/ACUTM.2018.22.03. .

  7. Stepanets A.I., Methods of approximation theory [in Russian], 1, 2, part 1, Institut matematiki NAN Ukrainy, Kiev, 2002. .

  8. Kharkevych Yu.I., Kal'chukI.V., Approximation of (y, P)-differentiable functions by Weierstrass integrals, Ukrainian Math. J., 2007, 59, No. 7, 1059-1087, DOI: 10.1007/s11253-007-0069-1. .

  9. Zhyhallo T.V., Kharkevych Yu.I., Approximation of (y, P)-differentiable functions by Poisson integrals in the uniform metric, Ukrainian Math. J., 2009, 61, No. 11, 1757-1779, DOI: 10.1007/ s11253-010-0311-0. .

  10. Zhyhallo T.V., Kharkevych Yu.I., Approximation of functions from the class Cp by Poisson integrals in the uniform metric, Ukrainian Math. J., 2009, 61, No. 12, 1893-1914, DOI: 10.1007/s11253-010-0321-y. .

  11. HrabovaU.Z., Kal'chuk I.V., Stepanyuk T.A., On the approximation of the classes W Ha by biharmonic Poisson integrals, Ukrainian Math. J., 2018, 70, No. 5, 719-729, DOI: 10.1007/s11253-018-1528-6. .

  12. Kal'chuk I. V., Kharkevych Yu.I, Approximating properties of biharmonic Poisson integrals in the classes Wp7 a , Ukrainian Math. J, 2017, 68, No. 11, 1727-1740, DOI: 10.1007/s11253-017-1323-9. .

  13. Hembars'ka S.B., On boundary values of three-harmonic Poisson integral on the boundary of a unit disk, Ukrainian Math. J., 2018, 70, No. 7, 1012-1021, DOI: 10.1007/s11253-018-1548-2. .

  14. Zhyhallo K.M., Kharkevych Yu.I., On the approximation of functions of the Holder class by triharmonic Poisson integrals, Ukrainian Math. J., 2001, 53, No. 6, 1012-1018, DOI: 10.1023/ A:1013364321249. .

  15. Kal'chuk I.V., Approximation of (y, P)-differentiable functions defined on the real axis by Weierstrass operators, Ukrainian Math. J., 2007, 59, No. 9, 1342-1363, DOI: 10.1007/s11253-007-0091-3. .

  16. HrabovaU.Z., Kal'chuk I.V., Stepaniuk T.A., Approximation of functions from the classes WprHa by Weierstrass integrals, Ukrainian Math. J., 2017, 69, No. 4, 598-608, DOI: 10.1007/s11253-017-1383-x. .

  17. GrabovaU.Z., Kal'chuk I.V., Stepaniuk T.A., Approximative properties of the Weierstrass integrals on the classes W Ha, J. Math. Sci., (N.Y.), 2018, 231, No. 1, 41-47, DOI: 10.1007/s10958-018-3804-2. .

  18. Kharkevich Yu.I., Stepanyuk T.A., Approximation properties of Poisson integrals for the classes C H a, Mathematical Notes, 2014, 96, No. 5, 5-6, 1008-1019, DOI: 10.1134/s0001434614110406. .

  19. Kharkevych Yu.I., Zhyhallo T.V., Approximation of functions defined on the real axis by operators generated by X-methods of summation of their Fourier integrals, Ukrainian Math. J., 2004, 56, No. 9, 1509-1525, DOI: 10.1007/s11253-005-0130-x. .

  20. Kharkevych Yu.I., Zhyhallo T.V., Approximation of (y, P) -differentiable functions defined on the real axis by Abel-Poisson operators, Ukrainian Math. J., 2005, 57, No. 8, 1297-1315, DOI: 10.1007/s11253-005-0262-z. .

  21. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by their Abel-Poisson integrals, Ukrainian Math. J., 2009, 61, No. 1, 86-98, DOI: 10.1007/s11253-009-0196-y. .

  22. Kharkevych Yu.I., Pozharska K.V., Asymptotics of approximation of conjugate functions by Poisson integrals, Acta Comment. Univ. Tartu. Math., 2018, 22, No. 2, 235-243, DOI: 10.12697/ACUTM.2018.22.19. .

  23. Zhyhallo K.M., Kharkevych Yu.I., On the approximation of functions of the Holder class by biharmonic Poisson integrals, Ukrainian Math. J.., 2000, 52, No. 7, 1113-1117, DOI: 10.1023/A: 1005285818550. .

  24. Zhy hallo K.M., Kharkevych Yu.I., Approximation of differentiable periodic functions by their biharmonic Poisson integrals, Ukrainian Math. J.., 2002, 54, No. 9, 1462-1470, DOI: 10.1023/A: 1023463801914. .

  25. Kharkevych Yu.I., Kal'chuk I.V., Asymptotics of the values of approximations in the mean for classes of differentiable functions by using biharmonic Poisson integrals, Ukrainian Math. J., 2007, 59, No. 8, 1224-1237, DOI: 10.1007/s11253-007-0082-4. .

  26. Kharkevych Yu.I, Zhyhallo T.V., Approximation of function from class Cp by Poisson biharmonic operators in the uniform metric, Ukrainian Math. J., 2008, 60, No. 5, 769-798, DOI: 10.1007/s11253-008-0093-9. .

  27. Zhyhallo K.M., Kharkevych Yu.I., Approximation of conjugate differentiable functions by biharmonic Poisson integrals, Ukrainian Math. J., 2009, 61, No. 3, 399-413, DOI: 10.1007/s11253- 009-0217-x. .

  28. Zhyhallo K.M., Kharkevych Yu.L, Approximation of functions from the classes Cp by biharmonic Poisson integrals, Ukrainian Math. J, 2011, 63, No. 7, 1083-1107, DOI: 10.1007/s11253- 011-0565-1. .

  29. Zhyhallo K.M., Kharkevych Yu.I., Approximation of (y, P)-differentiable functions of low smoothness by biharmonic Poisson integrals, Ukrainian Math. J. 2012, 63, No. 12, 1820-1844, DOI: 10.1007/s11253-012-0616-2. .

  30. Zhyhallo T.V., Kharkevych Yu.I., Approximating properties of biharmonic Poisson operators in the classes Zjj' l, Ukrainian Math. J, 2017, 69, No. 5, 757-765, DOI: 10.1007/s11253-017-1393-8. .

  31. HrabovaU.Z., Uniform approximations of functions of Lipschitz class by threeharmonic Poisson integrals, Journal of Automation and Information Sciences, 2017, 49, No. 12, 57-70, DOI: 10.1615/JAutomatInfScien.v49.i12.60. .

  32. HrabovaU.Z., Approximative properties of the threeharmonic Poisson integrals on the Holder classes, Journal of Automation and Information Sciences, 2018, 50, No. 8, 77-86, DOI: 10.1615/jautomatinfscien.v50.i8.70. .

  33. Bausov L.I., Linear methods for summing Fourier series with given rectangular matrices, II, Izvestiya Vuzov, 1966, 55, No. 6, 3-17. .


Articles with similar content:

On Some Applications of Isometricity of Functional Spaces in Applied Mathematics
Journal of Automation and Information Sciences, Vol.52, 2020, issue 2
Dmitriy N. Bushev
Isometry of the Functional Spaces with Different Number of Variables and Some its Applications in the Theory of Approximation of Functions
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Dmitriy N. Bushev
Approximative Properties of the Generalized Poissin Integrals on the Classes of Functions Determined by a Modulus of Continuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Yuriy I. Kharkevych
Regression Modeling and its Application to the Problem of Prediction of Space Weather
Journal of Automation and Information Sciences, Vol.41, 2009, issue 5
Alexey S. Parnovskiy
Periodic Solutions of Evolutionary Equations in the Class of Nonreflexive Banach Spaces
Journal of Automation and Information Sciences, Vol.40, 2008, issue 9
Sperantsa Toscano, Pavel O. Kasyanov, Nina V. Zadoyanchuk, Valeriy S. Melnik